Alert archive / Nebraska / Flash Flood Warnings in 2010

Flash Flood Warning 13, NWS Omaha, NE

June 21, 2010Butler County, Seward County, Nebraska

NWS Omaha, NE issued this flash flood warning at Jun 21, 2010, 3:09 AM CDT for Butler County, Seward County, Nebraska. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2010, 3:09 AM CDT (08:09 UTC)
Expired
Jun 21, 2010, 9:00 AM CDT
In force
6 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Butler County, NE, Seward County, NE

The radar

The Omaha radar (KOAX), 67 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 7:00 AM CDTHEAVY RAIN 2.9Surprise, NE
Jun 21, 7:29 AM CDTFLASH FLOOD5 W Staplehurst, NELINCOLN CREEK AT 406TH AND BRANCH OAK IS BANK FULL AND SOME FARM FIELDS ARE FLOODED. SOME COUNTY ROADS ARE FLOODED WEST OF THIS POSITION.
Jun 21, 7:29 AM CDTHEAVY RAIN 4Dwight, NEFOUR INCHES OF RAIN REPORTED IN DEWIGHT. PLUMB CREEK WAS REPORTED TO BE AT FLOOD STAGE.
Jun 21, 7:45 AM CDTFLASH FLOOD6 N Utica, NEWILD CAT CREEK AT 462ND STREET AND DAVEY ROAD WAS REPORTED TO BE BANK FULL AND STARTING TO FLOOD SOME ROADS AND CROP LAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 260 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 8.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2010-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2010-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-495 J/kg
Mixed-layer LCL
1283 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

455 
WGUS53 KOAX 210809
FFWOAX
NEC023-159-211400-
/O.NEW.KOAX.FF.W.0013.100621T0809Z-100621T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
309 AM CDT MON JUN 21 2010

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR RAPID RIVER RISES IN...
  NORTHERN SEWARD COUNTY IN SOUTHEAST NEBRASKA
  SOUTHERN BUTLER COUNTY IN EAST CENTRAL NEBRASKA

* UNTIL 900 AM CDT

* AT 256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA.  DOPPLER RADAR INDICATES THAT AROUND 2 INCHES OF      
  RAINFALL HAS OCCURRED SINCE 2 AM.  ADDITIONAL THUNDERSTORMS WILL   
  TRAIN ACROSS THE SAME AREA DURING THE EARLY MORNING HOURS.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL LIKELY CAUSE FLASH        
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING    
  INCLUDE...BEE...BRAINARD...DWIGHT...STAPLEHURST...ULYSSES AND      
  UTICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4124 9692 4100 9693 4085 9736 4109 9736

$$

MEYER
2 follow-up statements
908 
WGUS73 KOAX 210953
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
453 AM CDT MON JUN 21 2010

NEC023-159-211400-
/O.CON.KOAX.FF.W.0013.000000T0000Z-100621T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER NE-SEWARD NE-
453 AM CDT MON JUN 21 2010

...FLASH FLOOD WARNING FOR THUNDERSTORMS PRODUCING HEAVY RAIN 
REMAINS IN EFFECT FOR NORTHERN SEWARD AND SOUTHERN BUTLER COUNTIES 
UNTIL 900 AM CDT...

AT 450 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
THOUGH RAINFALL AMOUNTS HAD BEEN SLIGHTLY LIGHTER BETWEEN 4 AM AND 5 
AM...ANOTHER SHOT OF THUNDERSTORMS AND HEAVY RAIN IS EXPECTED TO 
MOVE ACROSS THE SAME AREA BETWEEN 5 AM AND 6AM CDT.  

RUNOFF FROM THIS EXCESSIVE RAINFALL MAY CAUSE FLASH FLOODING TO 
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLOODING 
INCLUDE...BEE...BRAINARD...DWIGHT...STAPLEHURST...ULYSSES AND UTICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM MAY CAUSE FLOODING OF SMALL CREEKS 
AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF 
CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4124 9692 4100 9693 4085 9736 4109 9736

$$

MEYER
104 
WGUS73 KOAX 211355
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
855 AM CDT MON JUN 21 2010

NEC023-159-211408-
/O.EXP.KOAX.FF.W.0013.000000T0000Z-100621T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER NE-SEWARD NE-
855 AM CDT MON JUN 21 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN SEWARD AND
SOUTHERN BUTLER COUNTIES WILL BE ALLOWED TO EXPIRE AT 900 AM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA MAY CONTINUE TO RUN BANK FULL FOR A 
FEW MORE HOURS BEFORE STARTING TO RECEDE.  MINOR FLOODING MAY 
CONTINUE PRIMARILY ACROSS LOW FARM LAND.  IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4124 9692 4100 9693 4085 9736 4109 9736

$$

MEYER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 2:42 AM CDT, 27 minutes earlier.

Area forecast discussion, Jun 21, 2:42 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
242 AM CDT MON JUN 21 2010

.DISCUSSION...

ANOTHER BUSY NIGHT AS NEXT IN A SERIES OF MCS ENCROACHES ON THE
AREA WITH MORE HEAVY RAIN. BASICALLY THINGS DON'T CHANGE MUCH IN
THE PATTERN UNTIL LATE WEDNESDAY WHEN COLD FRONT MOVES THROUGH THE
AREA AND PUSHES MAIN FOCUS FOR STORMS FURTHER SOUTH AND UPPER
RIDGE BUILDS OVER THE NORTHERN PLAINS.

WILL CONTINUE THE FLASH FLOOD WATCH FOR ALL THE AREA THROUGH 7 AM WITH
EXTENSION POSSIBLE DEPENDING ON LOCATION OF THIS NEXT ROUND OF STORMS.

NO CHANGE TO THE EXTENDED AT THIS TIME.

&&

.AVIATION...

TAF SITES KOFK/KOMA/KLNK

06Z TAFS

A NEARLY STATIONARY FRONT EXTENDING OVER CNTRL/ERN NEB WILL RESULT
IN ADDITIONAL CONVECTIVE ACTIVITY FOR ALL TERMINALS THRU ABOUT
21/18Z TODAY.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR NEZ011-012-
     015>018-030>034-042>045-050>053-065>068-078-088>093.

IA...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR IAZ043-055-056-
     069-079-080-090-091.

&&

FOBERT/MEYER
Hazardous weather outlook, Jun 20, 5:32 PM CDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
532 PM CDT SUN JUN 20 2010

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-211245-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
532 PM CDT SUN JUN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING ACROSS SOUTHERN
NEBRASKA...WITH STORMS SPREADING ACROSS EASTERN NEBRASKA AND
WESTERN IOWA THROUGH THE OVERNIGHT HOURS. THE PRIMARY THREATS
WILL BE DAMAGING WINDS AND LARGE HAIL...AS WELL AS HEAVY RAIN.
BECAUSE ADDITIONAL HEAVY RAINFALL IS ANTICIPATED THROUGH
TONIGHT...A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE OUTLOOK
AREA THROUGH MONDAY MORNING.

ANY HEAVY RAIN WILL EXACERBATE FLOODING PROBLEMS ALONG PORTIONS
OF THE ELKHORN...PLATTE...NISHNABOTNA...AND MISSOURI RIVERS AS
WELL AS THEIR TRIBUTARIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER THE OUTLOOK AREA
MONDAY AND TUESDAY. A STALLED FRONTAL BOUNDARY IN THE REGION THROUGH
TUESDAY WILL CONTINUE TO BRING A CHANCE OF THUNDERSTORMS TO THE AREA.
ALTHOUGH EXACT TIMING AND LOCATION ARE UNCERTAIN AT THIS TIME...DUE
TO FAVORABLE SHEAR AND STRONG INSTABILITY...SOME OF THE STORMS COULD
BE SEVERE MONDAY AND TUESDAY. TYPICALLY THIS WEATHER PATTERN RESULTS
IN STRONG TO SEVERE STORMS IN THE LATE AFTERNOON AND EVENING HOURS...
WHICH EVOLVE INTO CLUSTERS OF STORMS THAT MOVE SLOWLY DURING THE
NIGHT AND PRODUCE HEAVY RAIN.

ONGOING RIVER FLOODING IN THE ELKHORN...PLATTE...NISHNOBOTNA AND
MISSOURI RIVER BASINS COULD BE AGGRAVATED AS A RESULT OF REPEATED
HEAVY RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING...PARTICULARLY IN
SOUTHEAST NEBRASKA. ALSO...REPORTS OF HEAVY RAINFALL ACROSS THE
AREA WOULD BE USEFUL.

MAYES

In the hours before

Local storm report, Jun 20, 11:11 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1111 PM CDT SUN JUN 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     FLASH FLOOD      3 S OAKLAND             41.79N 96.47W
06/20/2010                   BURT               NE   LAW ENFORCEMENT

            WATER ACROS HIGHWAY 77 AT THIS LOCATION. ALSO WATER
            AFFECTING HIGHWAY 32 AROUND MILE MARKER 89-90.

&&

BMAYES
Local storm report, Jun 20, 11:22 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1122 PM CDT SUN JUN 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     HEAVY RAIN       LINCOLN                 40.82N 96.69W
06/20/2010  M3.50 INCH       LANCASTER          NE   EMERGENCY MNGR

            CHENEY ST BETWEEN 98TH AND 92ND.

1118 PM     FLASH FLOOD      LINCOLN                 40.82N 96.69W
06/20/2010                   LANCASTER          NE   EMERGENCY MNGR

            FLOODING AT ARBOR AND 56TH, HWY 77 AND ALVO, HWY 77 AND
            144TH, AND 26TH AND SALTILLO.

1118 PM     HEAVY RAIN       LINCOLN                 40.82N 96.69W
06/20/2010  E2.26 INCH       LANCASTER          NE   EMERGENCY MNGR

            27TH AND OLD CHENEY

1118 PM     HEAVY RAIN       LINCOLN                 40.82N 96.69W
06/20/2010  M2.17 INCH       LANCASTER          NE   EMERGENCY MNGR

            87TH AND A ST.

&&

BMAYES
Local storm report, Jun 20, 11:25 PM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1125 PM CDT SUN JUN 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     HEAVY RAIN       STANTON                 41.95N 97.22W
06/20/2010  M3.75 INCH       STANTON            NE   EMERGENCY MNGR

1124 PM     FLASH FLOOD      STANTON                 41.95N 97.22W
06/20/2010                   STANTON            NE   EMERGENCY MNGR

            STREETS FLOODED IN TOWN. WATER BEGINNING TO RECEDE.

&&

BMAYES
Local storm report, Jun 21, 1:05 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
105 AM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 AM     HAIL             1 N DENTON              40.75N 96.84W
06/20/2010  E1.00 INCH       LANCASTER          NE   STORM CHASER

1126 AM     HAIL             5 NE WILBER             40.53N 96.90W
06/20/2010  E1.00 INCH       LANCASTER          NE   EMERGENCY MNGR

            COVERED THE GROUND. 0.50 INCH RAINFALL IN 10 MINUTES

1129 AM     HAIL             2 WSW CRETE             40.61N 96.99W
06/20/2010  E1.25 INCH       SALINE             NE   TRAINED SPOTTER

1129 AM     TSTM WND GST     WILBER                  40.48N 96.96W
06/20/2010  E62.00 MPH       SALINE             NE   EMERGENCY MNGR

            SEVERAL POWER LINES DOWN, POWER KNOCKED OUT FOR 15
            MINUTES AND SEVERAL STREETS CLOSED DUE TO TREES, SOME AS
            BIG AS 6 INCHES IN DIAMETER

1129 AM     HAIL             CRETE                   40.63N 96.96W
06/20/2010  E1.25 INCH       SALINE             NE   PUBLIC

1145 AM     TSTM WND GST     1 E DE WITT             40.40N 96.90W
06/20/2010  E70.00 MPH       GAGE               NE   TRAINED SPOTTER

            MEDIUM-SIZED TREES BENT 45 DEGREES.  MULTIPLE BRANCHES
            DOWN 2-INCHES IN DIAMETER.

1152 AM     HAIL             8 E CLATONIA            40.46N 96.70W
06/20/2010  E1.00 INCH       GAGE               NE   LAW ENFORCEMENT

1202 PM     HAIL             14 N BEATRICE           40.47N 96.75W
06/20/2010  E1.00 INCH       GAGE               NE   EMERGENCY MNGR

            COVERING THE ROAD.

1202 PM     HAIL             2 S ADAMS               40.43N 96.51W
06/20/2010  E2.75 INCH       GAGE               NE   EMERGENCY MNGR

1207 PM     TSTM WND GST     1 SW FALLS CITY         40.06N 95.61W
06/20/2010  E70.00 MPH       RICHARDSON         NE   LAW ENFORCEMENT

            LARGE AREA OF CORN FIELD FLATTENED.

1207 PM     HAIL             4 E DAWSON              40.13N 95.75W
06/20/2010  E0.75 INCH       RICHARDSON         NE   TRAINED SPOTTER

1211 PM     HAIL             6 W ADAMS               40.46N 96.63W
06/20/2010  E1.75 INCH       GAGE               NE   LAW ENFORCEMENT

1218 PM     HEAVY RAIN       MILFORD                 40.77N 97.05W
06/20/2010  E0.50 INCH       SEWARD             NE   TRAINED SPOTTER

1240 PM     HEAVY RAIN       BENNET                  40.68N 96.51W
06/20/2010  E1.25 INCH       LANCASTER          NE   EMERGENCY MNGR

1245 PM     HAIL             6 S TECUMSEH            40.28N 96.19W
06/20/2010  E1.00 INCH       JOHNSON            NE   TRAINED SPOTTER

            TSTM WIND GUST ESTIMATED AT 60 MPH

1258 PM     HEAVY RAIN       BEATRICE                40.27N 96.75W
06/20/2010  M0.50 INCH       GAGE               NE   AWOS

            0.53 SINCE MIDNIGHT

1258 PM     HEAVY RAIN       COLUMBUS                41.43N 97.36W
06/20/2010  E1.04 INCH       PLATTE             NE   AWOS

            IN LAST 12 HOURS

0109 PM     HAIL             HUMBOLDT                40.17N 95.94W
06/20/2010  E1.00 INCH       RICHARDSON         NE   TRAINED SPOTTER

0157 PM     HAIL             FALLS CITY              40.07N 95.60W
06/20/2010  E0.88 INCH       RICHARDSON         NE   TRAINED SPOTTER

0203 PM     HAIL             JOHNSON                 40.41N 96.00W
06/20/2010  E0.88 INCH       NEMAHA             NE   EMERGENCY MNGR

0704 PM     HAIL             6 WSW LINCOLN           40.78N 96.79W
06/20/2010  E0.88 INCH       LANCASTER          NE   TRAINED SPOTTER

0723 PM     HAIL             BELLEVUE                41.16N 95.92W
06/20/2010  E0.75 INCH       SARPY              NE   TRAINED SPOTTER

0745 PM     HAIL             LINCOLN                 40.82N 96.69W
06/20/2010  E1.00 INCH       LANCASTER          NE   TRAINED SPOTTER

            33RD AND SUPERIOR. RELAYED BY WFO HASTINGS.

0746 PM     HAIL             LINCOLN                 40.82N 96.69W
06/20/2010  E1.00 INCH       LANCASTER          NE   TRAINED SPOTTER

0756 PM     HAIL             LINCOLN                 40.82N 96.69W
06/20/2010  E0.88 INCH       LANCASTER          NE   TRAINED SPOTTER

0800 PM     HAIL             LINCOLN                 40.82N 96.69W
06/20/2010  E1.50 INCH       LANCASTER          NE   LAW ENFORCEMENT

0800 PM     HAIL             2 N LINCOLN             40.85N 96.69W
06/20/2010  E2.75 INCH       LANCASTER          NE   LAW ENFORCEMENT

0805 PM     HAIL             LINCOLN                 40.82N 96.69W
06/20/2010  E1.00 INCH       LANCASTER          NE   TRAINED SPOTTER

            27TH AND SUPERIOR

0805 PM     HAIL             LINCOLN                 40.82N 96.69W
06/20/2010  M1.75 INCH       LANCASTER          NE   TRAINED SPOTTER

            33RD AND HOLDREGE

0805 PM     HAIL             LINCOLN                 40.82N 96.69W
06/20/2010  E1.75 INCH       LANCASTER          NE   TRAINED SPOTTER

            NORTH 1ST STREET IN LINCOLN

0805 PM     HAIL             3 N LINCOLN             40.86N 96.69W
06/20/2010  E1.50 INCH       LANCASTER          NE   TRAINED SPOTTER

0809 PM     HAIL             LINCOLN                 40.82N 96.69W
06/20/2010  E1.00 INCH       LANCASTER          NE   PUBLIC

            27TH AND SUPERIOR

0830 PM     HEAVY RAIN       4 ENE LINCOLN           40.84N 96.62W
06/20/2010  M2.00 INCH       LANCASTER          NE   TRAINED SPOTTER

            ALSO GOFLBALL SIZE HAIL

0830 PM     HAIL             4 ENE LINCOLN           40.84N 96.62W
06/20/2010  E1.75 INCH       LANCASTER          NE   TRAINED SPOTTER

            HEAVY RAIN ALSO 2 INCHES

0842 PM     HAIL             LINCOLN                 40.82N 96.69W
06/20/2010  E2.50 INCH       LANCASTER          NE   TRAINED SPOTTER

            1 MILE NORTH NORTHWEST OF HAVELOCK IN LINCOLN

0909 PM     FLASH FLOOD      LINCOLN                 40.82N 96.69W
06/20/2010                   LANCASTER          NE   TRAINED SPOTTER

            6 TO 8 INCHES OF WATER COVERING ROADS AT SUPERIOR AND
            26TH ST.

0959 PM     FLASH FLOOD      WEEPING WATER           40.87N 96.14W
06/20/2010                   CASS               NE   LAW ENFORCEMENT

            NUMEROUS COUNTY ROADS FLOODED...AS WELL AS STATE SPUR 13
            APPROACHING WEEPING WATER AND HWY 50 NEAR THE SPUR. WATER
            ENCROACHING HWY 75 NEAR REIKE RD.

0959 PM     HEAVY RAIN       1 N WEEPING WATER       40.88N 96.14W
06/20/2010  M3.33 INCH       CASS               NE   LAW ENFORCEMENT

1015 PM     FLASH FLOOD      ALBION                  41.69N 98.00W
06/20/2010                   BOONE              NE   LAW ENFORCEMENT

            HWY 91 FLOODED 7 MILES WEST OF ALBION. HWY 14 FLOODED 2
            MILES NORTH OF ALBION. WATER BEGINNING TO RECEDE IN BOTH
            AREAS.

1015 PM     FLASH FLOOD      BATTLE CREEK            42.00N 97.60W
06/20/2010                   MADISON            NE   LAW ENFORCEMENT

            ROADS FLOODING OUTSIDE TOWN.

1048 PM     FLASH FLOOD      SYRACUSE                40.66N 96.18W
06/20/2010                   OTOE               NE   LAW ENFORCEMENT

            TRAILER PARK BEING EVACUATED IN SYRACUSE DUE TO RISING
            WATER.

1052 PM     HEAVY RAIN       TECUMSEH                40.37N 96.19W
06/20/2010  M0.85 INCH       JOHNSON            NE   CO-OP OBSERVER

            MEASURED IN THE LAST HOUR.

1059 PM     FLASH FLOOD      SYRACUSE                40.66N 96.18W
06/20/2010                   OTOE               NE   TRAINED SPOTTER

            STREET FLOODING IN TOWN.

1109 PM     FLASH FLOOD      3 S OAKLAND             41.79N 96.47W
06/20/2010                   BURT               NE   LAW ENFORCEMENT

            WATER ACROS HIGHWAY 77 AT THIS LOCATION. ALSO WATER
            AFFECTING HIGHWAY 32 AROUND MILE MARKER 89-90.

1109 PM     FLASH FLOOD      WEST POINT              41.84N 96.71W
06/20/2010                   CUMING             NE   LAW ENFORCEMENT

            MINOR STREET FLOODING THAT HAS STARTED TO SUBSIDE.

1118 PM     FLASH FLOOD      LINCOLN                 40.82N 96.69W
06/20/2010                   LANCASTER          NE   EMERGENCY MNGR

            FLOODING AT ARBOR AND 56TH, HWY 77 AND ALVO, HWY 77 AND
            144TH, AND 26TH AND SALTILLO.

1118 PM     HEAVY RAIN       LINCOLN                 40.82N 96.69W
06/20/2010  E2.26 INCH       LANCASTER          NE   EMERGENCY MNGR

            27TH AND OLD CHENEY

1118 PM     HEAVY RAIN       LINCOLN                 40.82N 96.69W
06/20/2010  M2.17 INCH       LANCASTER          NE   EMERGENCY MNGR

            87TH AND A ST.

1118 PM     HEAVY RAIN       LINCOLN                 40.82N 96.69W
06/20/2010  M3.50 INCH       LANCASTER          NE   EMERGENCY MNGR

            CHENEY ST BETWEEN 98TH AND 92ND.

1124 PM     HEAVY RAIN       STANTON                 41.95N 97.22W
06/20/2010  M3.75 INCH       STANTON            NE   EMERGENCY MNGR

1124 PM     FLASH FLOOD      STANTON                 41.95N 97.22W
06/20/2010                   STANTON            NE   EMERGENCY MNGR

            STREETS FLOODED IN TOWN. WATER BEGINNING TO RECEDE.

&&

BMAYES
Local storm report, Jun 21, 1:47 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
147 AM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     FLOOD            WEEPING WATER           40.87N 96.14W
06/21/2010                   CASS               NE   EMERGENCY MNGR

            FLOODING ALONG WEEPING WATER CREEK. EVACUATIONS AT TOWNS
            OF WEEPING WATER...NEHAWKA...UNION AND LAKE WACONDA.

&&

DFOBERT
Special weather statement, Jun 21, 2:14 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
214 AM CDT MON JUN 21 2010

NEZ050-051-065-066-210815-
BUTLER NE-LANCASTER NE-SAUNDERS NE-SEWARD NE-
214 AM CDT MON JUN 21 2010

...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN SEWARD...SAUNDERS...
NORTHWESTERN LANCASTER AND SOUTHERN BUTLER COUNTIES UNTIL 315 AM
CDT...

AT 209 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A CLUSTER OF THUNDERSTORMS NEAR DWIGHT...OR 27 MILES NORTHWEST OF
LINCOLN...MOVING NORTHEAST AT 40 MPH.

SMALL HAIL IS POSSIBLE WITH THESE STORMS BUT THE MAIN THREAT WILL BE
ADDITIONAL LOCALLY HEAVY RAIN...FALLING OVER AN AREA WHERE THE
GROUND IS ALREADY VERY SATURATED.

SOME COMMUNITIES IN THE PATH OF THIS CLUSTER OF THUNDERSTORMS
INCLUDE...
  GARLAND...
  DAVID CITY...
  DWIGHT...
  BRAINARD...
  VALPARAISO...
  PRAGUE...
  WESTON...
  WAHOO...
  MEAD...
  BRUNO...
  CERESCO...
  MALMO...
  ITHACA...
  COLON...

MEYER

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:41 PM CDTSevere Thunderstorm WarningOAXLancaster49 min
Jun 20, 8:11 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison49 min
Jun 20, 8:13 PM CDTFlash Flood WarningOAXLancaster4 hr
Jun 20, 8:22 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster38 min
Jun 20, 8:24 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline51 min
Jun 20, 9:04 PM CDTFlash Flood WarningOAXCass3 hr
Jun 20, 9:07 PM CDTRiver Flood WarningOAXDodge12 hr
Jun 20, 9:07 PM CDTRiver Flood WarningOAXCass32 hr
Jun 20, 9:07 PM CDTRiver Flood WarningOAXSaunders57 hr
Jun 20, 9:44 PM CDTFlash Flood WarningOAXBoone, Madison, Stanton3 hr
Jun 20, 10:31 PM CDTFlash Flood WarningOAXBurt, Cuming3 hr
Jun 20, 10:47 PM CDTFlash Flood WarningOAXOtoe3 hr
Jun 20, 11:03 PM CDTRiver Flood WarningOAXCass22 hr
Jun 21, 1:00 AM CDTRiver Flood WarningOAXNemaha30 hr
Jun 21, 4:05 AM CDTFlash Flood WarningOAXLancaster, Saunders5 hr
Jun 21, 8:04 AM CDTRiver Flood WarningOAXButler20 hr
Jun 21, 9:29 AM CDTRiver Flood WarningOAXSeward12 hr
Jun 21, 9:29 AM CDTRiver Flood WarningOAXSaline8 days
Jun 21, 9:29 AM CDTRiver Flood WarningOAXGage12 hr
Jun 21, 9:29 AM CDTRiver Flood WarningOAXSeward6 days
Jun 21, 9:29 AM CDTRiver Flood WarningOAXSaline59 hr
Jun 21, 9:29 AM CDTRiver Flood WarningOAXSeward43 hr
Jun 21, 2:19 PM CDTRiver Flood WarningOAXDodge4 hr
Jun 21, 3:36 PM CDTFlash Flood WatchOAXCass, Gage, Jefferson, Johnson, Lancaster, Nemaha and 5 more18 hr

Nearby

Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.